swets/back pain /stretchy/no sleep/pain with mussles all over body
Trazodone is an anti depression Med. As with many other meds it may be used for many other problems. I wouldn't suggest relying on it to help with wd's without the advice of a medical professional. It's possible that someone on this site has had luck using it for that. I'm not clear if it's a prescription of yours or not. If it was me I would slowly taper myself off. Have you taken Trazodone before? If so, you already know what to expect from it. Seek more input on this for your own good. Good luck and let me know how things work out for you.
I took trazadone to help me sleep at night, but you need a docs script for it. It worked for a while, but had to keep increasing the dose. I don't know if it would help you or not. Some of these drugs help some & some don't. You are talking a different ballgame with coming off of opiates. Google the Thomas Recipe & see what that has to say. It's reccommended quite highly here on the site for opiate withdrawal. Just my thoughts...
Trazadone is an old psych med used for depression in the pre SSRI and SNRI days. It is best used as a sleep aid at present. I don't thinkit will do much for withdrawals off of anything, let alone methadone. Mandy, go somewhere for help. Withdrawals are not easy by any means and if in a detox facility, someone is there to help with any problems arising from your withdrawal symptoms... muscle relaxants for one... maybe something to help you sleep... get my drift?
The Sweet Hippie
I just went through a treatment facility and was given Trazodone to help w/insomnia. It gave me the worst hangover in the world. I refused it after a few days and immediately went into withdrawls from the Trazodone. I was on Methadone and drinking a lot of vodka. I was arrested for a DWI and I am 57 yrs old never been in trouble with the law. It was a nightmare. I have been free from methadone and vodka for 42 days. It isn't easy but I am trying my best to get free from that lifestyle. I would incourage everyone to try to get some sort of help or suffer the consequences. And believe me at 57 it is a lot harder than being younger. I too have had 2 back surgeries and my facet joints in my neck are fried plus a host of other surgeries. (Probably from falling all the time). I hurt right now. I am not advocating being in pain, hell I wish I wasn't but you would be surprised at how strong you are.
Find the nearest herbal remedy store, buy Kratom. It is sold by the ounce. Mix a teaspoon of the powder with 1/2 cup warm water, chug it, (it tastes awful) and wait 15 min. It is a MIRACLE. I have been addicted to opiates four different times. Kicked the habit all four times cold turkey, except the last. I used Kratom, didnt feel one ounce of wd. It gives a very similiar euphoric feeling too, so you will not crave meds. Trust me, this is the answer you are looking for!
Actually, trazodone is an anticholenergic (sp?), which helps with the w/d by helping the goose skin, sweating and other symptoms caused by the w/d. It also helps with insomnia caused by w/d. My first PM doctor told me this when I first wanted to get off of all narcs for pain. (back then I was still thinking that I must be and addict for taking them). It helps a lot. Some people do feel overly tired when they take it, but then you can try a lower dose if it is too much. People who don't have trazodone can try Benadryl instead, but it isn't as strong. Good luck!
Idk if this will help but it help me bactrum and Tylenol hot showersiv tryed to quit five times and had the best luck with this i was on oxycodone 20mg about 20 a day. trazidone will make ur w/d worse so don't try it xanax has worse w/d then oxycodone u could have seizures and los of memorys vitamin c is a great help nothing is going to help u fill 100% all the remedies in the world won't but the will make them less intense
Good luck every one hope u get through this
Trazadone always made my withdrawels worse. Anything over 50mg made my rls 1000X's worse. Just my opinion.
I agree with the fact that trazadone makes my w/d symptoms worse. Especially the rls and agitation! On on day 19 and still not great, but much better. They gave me the medication at treatment but I'm just now able to use it because it made me worse during the initial phases.
Mandy; If that is what your doctor gave you. but they do have some better ones or sometimes they give you some methadone and have you taper it down But the Trazodone well help as far as take the edge off and Trazodone does have a sedative effect to it also just make sure you don't take more than the doctor has ordered. If you continue to have problems and the doctor knows that is what your doing get back in if the withdrawals are to bad and they could do it other ways but you go to the doctor and just mention withdrawals of Methadone and they look at you like a junkie which is not the case they use this a lot for chronic pain and many other things Best of luck and Have a Merry Christmas. Stay positive it can help.
It may help with your sleep, depending how bad your withdrawals r, but it won't help with much else. Sry.
It will help you sleep.(Hopefully)...
How many days has it been ?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jan 2012 • 5 answers
How bad will my withdrawels be coming off 25 mg of methadone? i've been on it exactly one week toda?
Updated 28 Sep 2010 • 2 answers
Updated 7 Nov 2010 • 3 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Updated 17 Jan 2018 • 5 answers
Updated 10 Oct 2011 • 2 answers